67946members
357745posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Exemastane side effects/ tendonitis

1 REPLY 1
Highlighted
Member

Re: Exemastane side effects/ tendonitis

Hi Bonty

 

Sorry that you havent had a reply yet.  You may find it helpful to speak to one of our specialists on the free Helpline, 0808 800 6000.

 

Alternatively you can post a question in the Ask Our Nurses area of the Forum.

 

Best wishes
Anna
Digital Community Officer

 

Highlighted
Member

Exemastane side effects/ tendonitis

Hi,
Has anyone else had painful hands with exemastane?
Have been on it since last October, having had a really bad time with letrozole, could hardly walk painful knees hips etc.
Have painful stiff hands especially when I wake up, feet and toes bad as well.
But a lump came up on my left wrist had x-ray and then ultrasound waiting for a telephone consultation with Doc on Friday and suddenly thought could it possibly be the drug.
Looked it up and there was an article in 2014 that it can cause tendonitis I feel sure it's the drug as I was baffled as to why it's so sore and getting worse when I haven't injured it.
Anyone else having this problem, have had a break from it and have only just gone back on but read in a cancer patient amphlet that it stays in your body for a long time after you stop.
Anyone, best wishes.x